Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A nonstandard ideal of a radical Banach algebra of power series


Author: Marc P. Thomas
Journal: Bull. Amer. Math. Soc. 9 (1983), 331-333
MSC (1980): Primary 46J20; Secondary 47A15
MathSciNet review: 714997
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46J20, 47A15

Retrieve articles in all journals with MSC (1980): 46J20, 47A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15195-9
PII: S 0273-0979(1983)15195-9



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia